# SDR DALA2017070805341

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMPARTMENT STATION 500G FRAME IS DENTED BETWEEN STR 25L AND STR 26L. MAINTENANCE REPAIRED FRAME IAW PRI 558431-14 REV 0 ER/A 558431-14 REV ORIG.
